I’m finally back with another accutane update. Sorry it’s taken me so long, there’s been a lot going on.
So I saw my dermatologists almost two weeks ago now, and he upped my dosage to two capsules a day alternating with one capsule a day. Since then, my skin is getting VERY DRY. Like the Sahara desert dry. I can’t wear make up for more than maybe 4 hours without my skin starting to flake and peel up underneath it. It’s awful. My skin also burns when I wash it (Mind you I’m using a simple Cetaphil cleanser with no fragrances or anything) and it burns when I moisturize it. I have been slathering moisturizer on, but I think I want to add a moisturizing serum into the mix so if anyone knows of any good ones, please let me know.
Other than that, no other side effects at all. Dry skin is the only thing, which is great. Also, I can tell my skin is slowly starting to clean up!
Here’s my most recent pictures.